File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On stability of nonlinear AR processes with Markov switching

TitleOn stability of nonlinear AR processes with Markov switching
Authors
KeywordsBoundary Conditions
Convergence Of Numerical Methods
Mathematical Models
Matrix Algebra
Probability Density Function
Probability Distributions
Theorem Proving
Issue Date2000
PublisherApplied Probability Trust. The Journal's web site is located at http://www.shef.ac.uk/uni/companies/apt/ap.html
Citation
Advances In Applied Probability, 2000, v. 32 n. 2, p. 394-407 How to Cite?
AbstractWe investigate the stability problem for a nonlinear autoregressive model with Markov switching. First we give conditions for the existence and the uniqueness of a stationary ergodic solution. The existence of moments of such a solution is then examined and we establish a strong law of large numbers for a wide class of unbounded functions, as well as a central limit theorem under an irreducibility condition.
Persistent Identifierhttp://hdl.handle.net/10722/132634
ISSN
2015 Impact Factor: 0.654
2015 SCImago Journal Rankings: 1.009
References

 

DC FieldValueLanguage
dc.contributor.authorYao, JFen_HK
dc.contributor.authorAttali, JGen_HK
dc.date.accessioned2011-03-28T09:27:08Z-
dc.date.available2011-03-28T09:27:08Z-
dc.date.issued2000en_HK
dc.identifier.citationAdvances In Applied Probability, 2000, v. 32 n. 2, p. 394-407en_HK
dc.identifier.issn0001-8678en_HK
dc.identifier.urihttp://hdl.handle.net/10722/132634-
dc.description.abstractWe investigate the stability problem for a nonlinear autoregressive model with Markov switching. First we give conditions for the existence and the uniqueness of a stationary ergodic solution. The existence of moments of such a solution is then examined and we establish a strong law of large numbers for a wide class of unbounded functions, as well as a central limit theorem under an irreducibility condition.en_HK
dc.languageengen_US
dc.publisherApplied Probability Trust. The Journal's web site is located at http://www.shef.ac.uk/uni/companies/apt/ap.htmlen_HK
dc.relation.ispartofAdvances in Applied Probabilityen_HK
dc.subjectBoundary Conditionsen_US
dc.subjectConvergence Of Numerical Methodsen_US
dc.subjectMathematical Modelsen_US
dc.subjectMatrix Algebraen_US
dc.subjectProbability Density Functionen_US
dc.subjectProbability Distributionsen_US
dc.subjectTheorem Provingen_US
dc.titleOn stability of nonlinear AR processes with Markov switchingen_HK
dc.typeArticleen_HK
dc.identifier.emailYao, JF: jeffyao@hku.hken_HK
dc.identifier.authorityYao, JF=rp01473en_HK
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0034207345en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0034207345&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume32en_HK
dc.identifier.issue2en_HK
dc.identifier.spage394en_HK
dc.identifier.epage407en_HK
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridYao, JF=7403503451en_HK
dc.identifier.scopusauthoridAttali, JG=7006894308en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats